# SDR ASOA201001679

- Difficulty date: October 27, 2010
- Submitted: October 29, 2010
- Operation: Air carrier
- Aircraft: N712EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10074
- Aircraft time: 19,894 hours, 13,648 cycles
- Engine: Ge CF34*
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 280 S3l
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3L STRINGER CRACKED AT FS 280 AFT OF BULKHEAD.   PERFORMED EDDY CURRENT INSPECTION IAW MAC NDT INSPECTION PROCEDURE ET-2. CRACK EXTENDING TO BUT NOT PAST THIRD FASTENER.   REMOVED DAMAGED SECTION AND CLEANED EDGES IAW STEPS 1 & 2 OF REO 670-53-21-493.  COMPLIED WITH STEP 3 OF REO 670-53-21-493 NO INDICATIONS NOTED.
